| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer provided stryker with all the available patient information.Patient fields in which information was not provided were intentionally left blank.Stryker performed and initial evaluation of the customer's device and was unable to duplicate the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that when they delivered a shock for synchronized cardioversion to a patient, their device froze.The users had to power cycle the device to continue monitoring the patient.In this state, the device could delay or prohibit the delivering of defibrillation therapy to a patient if needed.The customer advised that the was no harm to the patient as cardioversion was achieved.
Event or Problem Description
Additional Manufacturer Narrative
Stryker further evaluated the customer's device and was unable to duplicate the reported issue.Stryker replaced the therapy pcb assembly as a precaution.After observing proper device operation through functional and performance, the device was returned to the customer for use.Stryker downloaded and evaluated the electronic records from the device and was able to verify the reported issue, however, the cause of the reported issue could not be determined.